Skip to content
My WebMD Sign In, Sign Up
Please help me!
avatar
An_253109 posted:
I took Provera for 10 days , but the the thing is I didn't take it at the same time each day . I took the medicine to make me have a cycle and I'm worried that I have messed up because I am also striving to conceive. On yesterday , my cycle started somewhat ,but it is very light and spotty . What do I need to do????? What does this mean??
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.